Delay-dependent robust H∞ control for uncertain stochastic time-delay systems

Full text for this resource is not available from the Research Repository.

Yang, Rongni, Gao, Huijun and Shi, Peng (2010) Delay-dependent robust H∞ control for uncertain stochastic time-delay systems. International Journal of Robust and Nonlinear Control, 20 (16). pp. 1852-1865. ISSN 1049-8923

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/7435
DOI https://doi.org/10.1002/rnc.1552
Official URL http://dx.doi.org/10.1002/rnc.1552
Subjects Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Current > FOR Classification > 0802 Computation Theory and Mathematics
Historical > SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Keywords ResPubID19919, stochastic systems, time delay, uncertainties, H∞ control, delay partitioning, Lyapunov–Krasovskii functional
Citations in Scopus 48 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login